Ask an expert
Question

04 Jan 2005

Pulmison
I have just completed a week long course of Pulmison for the treatment of my Asthma. I noticed then while on the Cortisone my skin is incredibly clear & thin . After a week off the medication I get this bad breakout on my face. What can I do to prevent or treat this as it is the pulmison causing this. I am more then likely gonna be taking it in the future so before the breakout, can I take precautions?
Answer 1,255 views
Expert
Pharmacist
pharmacist

01 Jan 0001

A known side effect of cortisone treatment is thinning of the skin with a loss of dermal collagen and elastin, which, amongst others, may lead to poor, wound healing, etc., although usually after longer periods of use. You will have to consult your doctor to prevent this from happening in future.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.